# SDR AALA2020091549003

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 66,679 hours, 29,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS ROWS 24 AND 25 EMERGENCY LIGHTS INOPERATIVE.  RESECURED LOOSE CONNECTOR AT ROWS 24 AND 25.  OPERATIONAL TEST OK, PER AMM 33-51-11.
